# SDR SWI2024F00452

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE ON THE FORWARD SIDE OF THE FS280.00 BEAM IS CORRODED. LBL9 - RBL9.   (C-CHECK RO 5/28/2024)   FOUND COCKPIT FLOOR SUPPORT ANGLE OUT OF LIMITS REF CRJ900 SRM 53-00-00-101-001-A01 AND CRJ900 SRM 53-11-43-001-001-A01 AND  INSTALLED NEW FLOOR SUPPORT ANGLE P/N CC670-34095-1SBON FS 280.00 BETWEEN LBL9 - RBL9 REF CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-34010 REV -K, COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
